# SDR DLM88030049

- Difficulty date: January 12, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 33,248 hours, 26,077 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 39567851
- Part serial: EFS19203
- Condition: Failed
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VIBRATION. AFTER GEAR RETRACTION, GEAR RECYCLED SAME RESULT. CAME ON TO ATL. AT ARRIVAL IN ATL FOUND LT NOSE GEAR DOOR OPEN. REPLACED LT FWD NOSE GEARDOOR LINK. JACKED NOSE GEAR AND CYCLED GEAR,  OPERATION, CHECKS GOOD.
